Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 92, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 12, 2007, 9:33 PM EDT for Bedford County, Blair County, Cambria County, Pennsylvania. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2007, 9:33 PM EDT (01:33 UTC)
- Expired
- Jun 12, 2007, 10:15 PM EDT
- In force
- 42 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
Counties Bedford County, PA, Blair County, PA, Cambria County, PA
The radar
The State College radar (KCCX), 73 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 9:55 PM EDT | TSTM WND DMG | Portage, PA | TREES AND WIRES DOWN MAINLY NEAR PORTAGE...BUT ALSO ACROSS MUCH OF THE REST OF THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 1.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 370 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1818 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 130135
SVRCTP
PAC009-013-021-130215-
/O.NEW.KCTP.SV.W.0092.070613T0133Z-070613T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
933 PM EDT TUE JUN 12 2007
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
WESTERN BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 1015 PM EDT
* AT 932 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 8 MILES NORTH OF HORSESHOE CURVE TO LAKEMONT TO QUEEN...AND
MOVING WEST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
QUEEN AROUND 940 PM EDT...
SKI GAP AND GALLITZIN AROUND 945 PM EDT...
LORETTO AND CRESSON AROUND 950 PM EDT...
LILLY AROUND 955 PM EDT...
PORTAGE AND EBENSBURG AROUND 1000 PM EDT...
DUNLO AND BEAVERDALE AROUND 1005 PM EDT...
A SKYWARN STORM SPOTTER IN BELLWOOD RECORDED A WIND GUST TO 61 MPH
FROM THIS LINE OF THUNDERSTORMS.
THE STORMS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA
INTERSTATES... I-99 BETWEEN MILE MARKERS 13 AND 37. THIS WILL ALSO
IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 219...ROUTE
220...ROUTE 422.
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4068 7843 4049 7832 4022 7837 4024 7886
4031 7892 4053 7891
$$
FORECASTER: DEVOIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 5:40 PM EDT, 3 hours 53 minutes earlier.
Area forecast discussion, Jun 12, 5:40 PM EDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 540 PM EDT TUE JUN 12 2007 .SYNOPSIS... A NEARLY STATIONARY TROUGH OF LOW PRESSURE OVER EASTERN PENNSYLVANIA WILL GRADUALLY PUSH WEST OF THE REGION BY LATE WEDNESDAY ALLOWING FOR SCATTERED AFTERNOON THUNDERSTORMS. AN AREA OF HIGH PRESSURE WILL THEN BUILD SOUTHWARD FROM NEW ENGLAND. THIS HIGH PRESSURE SYSTEM WILL CONTROL THE WEATHER OVER PENNSYLVANIA UNTIL A COLD FRONT APPROACHES BY THE WEEKEND. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... SEVERE THUNDERSTORMS WATCH 386 ISSUED FOR THE EASTERN HALF OF THE CWA UNTIL 8 PM. THUNDERSTORMS CONTINUE TO DEVELOP RAPIDLY AND TRAIN AS THEY MOVE FAIRLY QUICKLY TO THE SOUTHWEST AT AROUND 30 KTS...WITHIN A WELL DEFINED BELT OF SFC-850 HPA THETA-E CONVERGENCE. THE THUNDERSTORMS WILL SLOWLY DEVELOP/SPREAD TO THE WEST LATE TODAY AS OUTFLOW INTERACTS WITH THE VERY WARM AND UNSTABLE AIRMASS ACROSS THE CENTRAL SUSQ VALLEY AND SCENT MTNS OF PENN. BECAUSE OF THE REPEAT TSRA...SOME PLACES NEAR AND TO THE SE OF THE GREATER HARRISBURG AREA WILL SEE 1 TO 2 INCHES OF RAINFALL BY 01Z PM. CONVECTION WILL GRADUALLY DIMINISH TWD MIDNIGHT...WITH PARTLY TO MOSTLY CLOUDY SKIES LINGERING OVERNIGHT. MIN TEMPS TONIGHT /IN THE MID 50S NORTH AND WEST...AND IN THE U50S TO M60S ELSEWHERE/ WILL BE A FEW DEG ABOVE NORMAL. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... THE FOCUS FOR CONVECTION WILL LIKELY SHIFT TO SOUTHERN AND WESTERN PA ON WEDNESDAY AS HIGH PRESSURE BUILDS DOWN THE COAST FROM NEW ENG...PUSHING THE STUBBORN EASTERN PENN SFC TROUGH AND ITS ASSOCIATED TONGUE OF LVLL MOISTURE SOUTHWEST. HIGHS WILL BE 5 TO 10F COOLER ON WED...ESPECIALLY OVER THE SUSQ VALLEY WHERE TEMPS NUDGED 90 THIS AFTERNOON AND AN EASTERLY FLOW WILL DRAW MARITIME AIRMASS INLAND. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... A SPELL OF DRY AND SEASONABLE WEATHER APPEARS LIKELY THURSDAY THRU SATURDAY...AS SFC HIGH PRESSURE IS PARKED OFF OF THE MID ATLANTIC COAST. NEXT CHC FOR SHWR/TSTMS NOT UNTIL A WEAKENING COLD FRONT APPROACHES ON SUNDAY. MOST MED RANGE GUIDANCE SUGGESTS HOT WEATHER WILL RETURN EARLY NEXT WEEK...AS UPPER LVL RIDGE BUILDS OVR THE EASTERN CONUS. && .AVIATION /22Z TUESDAY THROUGH SUNDAY/... NUMEROUS SHOWERS/TSRA WITH MAINLY MVFR VSBYS AND CIGS WILL CONTINUE THROUGH MID EVENING ACROSS THE SUSQ VALLEY AND NE ALONG THE I-81 CORRIDOR TO BETWEEN KIPT AND KAVP. FURTHER WEST...FROM KIPT TO KUNV AND KJST...AN ISOLATED BRIEF SHRA WILL POSSIBLE. CONVECTION WILL DIMINISH LATER THIS EVENING BUT STILL A STRAY SHOWER WITH BRIEF MVFR CONDITIONS WILL DRIFT SOUTHWESTWARD ACROSS CENTRAL AND ERN PENN OVERNIGHT. MAINLY VFR CONDITIONS WILL OCCUR FROM 02Z THROUGH 12Z WITH AREAS OF MVFR TO LOCALLY IFR VSBYS/CIGS IN VALLEY FOG DEVELOPING WHERE RAIN HAS FALLEN. THUS HAVE ADDED FOG TO IPT AND MDT TAFS...AS STORMS HAVE ALREADY OCCURRED OR WILL OCCUR IN THESE AREAS BEFORE THEY WEAKEN. OTHERWISE...CIGS AND VSBYS WILL BE GOOD...AS AIRMASS IS NOT HAZY TO START WITH. FOR WED...THE MAJORITY OF THE TIME FROM 12Z THROUGH 17Z WILL BE DOMINATED BY VFR CONDITIONS. LOCAL MVFR TO IFR FLYING CONDITIONS IN VALLEY FOG WILL DIMINISH QUICKLY BY 13Z. SCATTERED SHRA/TSRA WILL DEVELOP AROUND OR SHORTLY AFTER 17Z...MAINLY NEAR SOUTHERN TAF SITES...KJST...KAOO AND KMDT. THURSDAY INTO SATURDAY...THE MID/UPPER LEVEL COOL POOL OF AIR ASSOCIATED WILL A SLOWLY MOVING UPPER LOW WILL SHIFT SOUTH OF PENN. THIS WILL MEAN LITTLE DRYING LLVL AIR MOVING INTO PENN LEADING TO LITTLE IF ANY CHC FOR RAIN. SKIES SHOULD BE CLEAR AT NIGHT...AND MOSTLY SUNNY DURING THE DAY DURING THIS PERIOD WITH A LIGHT...MAINLY NORTHEAST WIND. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...TYBURSKI NEAR TERM...LAMBERT/TYBURSKI SHORT TERM...LAMBERT LONG TERM...TYBURSKI AVIATION...LAMBERT/MARTIN
Hazardous weather outlook, Jun 12, 1:19 PM EDT, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 119 PM EDT TUE JUN 12 2007 PAZ004>006-010>012-017>019-024>027-033>035-037-045-131730- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- SOMERSET-BEDFORD-FULTON-TIOGA-SOUTHERN CLINTON- 119 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO ORGANIZED SEVERE WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ028-036-041-042-046-049>053-056>059-063>066-131730- JUNIATA-FRANKLIN-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 119 PM EDT TUE JUN 12 2007 ...SEVERE THUNDERSTORM WATCH 386 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. LAMBERT
In the hours before
Local storm report, Jun 12, 7:48 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
748 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM TSTM WND DMG 4 S HERNDON 40.65N 76.85W
06/12/2007 NORTHUMBERLAND PA LAW ENFORCEMENT
TREES DOWN ON WIRES
&&
GADLocal storm report, Jun 12, 7:59 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
759 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG 4 NNW GREENCASTLE 39.84N 77.76W
06/12/2007 FRANKLIN PA LAW ENFORCEMENT
TREES DOWN
&&
GADSpecial weather statement, Jun 12, 8:17 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 817 PM EDT TUE JUN 12 2007 PAZ019-026-027-130045- HUNTINGDON-MIFFLIN-SOUTHERN CENTRE- 817 PM EDT TUE JUN 12 2007 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HUNTINGDON...SOUTH CENTRAL CENTRE AND WESTERN MIFFLIN COUNTIES... AT 812 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF BELLEFONTE...MOVING SOUTH AT 25 MPH. HEAVY RAIN AND WIND GUSTS TO 40 MPH WILL ACCOMPANY THIS STORM. WATER MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR REEDSVILLE AROUND 830 PM...MCALEVYS FORT AROUND 840 PM AND BELLEVILLE AROUND 845 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522...ROUTE 322. FORECASTER: DEVOIR
Special weather statement, Jun 12, 8:33 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 833 PM EDT TUE JUN 12 2007 PAZ017>019-024>027-130100- BLAIR-CAMBRIA-CLEARFIELD-HUNTINGDON-MIFFLIN-NORTHERN CENTRE- SOUTHERN CENTRE- 833 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL AFFECT BLAIR...NORTHEASTERN CAMBRIA... NORTHERN HUNTINGDON...SOUTH CENTRAL CLEARFIELD...SOUTHWESTERN CENTRE AND SOUTHWESTERN MIFFLIN COUNTIES... AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF STATE COLLEGE TO 8 MILES SOUTHEAST OF STATE COLLEGE TO 8 MILES SOUTHWEST OF LEWISTOWN...MOVING WEST AT 30 MPH. HEAVY RAIN AND GUSTY WINDS TO 45 MPH WILL ACCOMPANY THIS LINE. THESE STORMS WILL BE NEAR WHIPPLE DAM STATE PARK AROUND 840 PM...ROCK SPRINGS AROUND 845 PM...PORT MATILDA AROUND 850 PM...MILL CREEK AROUND 855 PM AND FRANKLINVILLE AROUND 900 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-99 BETWEEN MILE MARKERS 21 AND 51. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 22/522...ROUTE 220...ALT ROUTE 220...ROUTE 322...STATE ROAD 350...STATE ROAD 453. FORECASTER: DEVOIR
Special weather statement, Jun 12, 9:06 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 906 PM EDT TUE JUN 12 2007 PAZ024-025-033-034-130130- BEDFORD-BLAIR-CAMBRIA-SOMERSET- 906 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL AFFECT BLAIR...EASTERN SOMERSET... NORTHWESTERN BEDFORD AND SOUTHERN CAMBRIA COUNTIES... AT 858 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF TYRONE TO 17 MILES NORTHEAST OF BREEZEWOOD. THESE STORMS ARE MOVING SOUTHEAST AT 30 MPH. HEAVY RAIN AND GUSTY WINDS TO 45 MPH ARE LIKELY WITH THESE THUNDERSTORMS. SMALL HAIL IS ALSO POSSIBLE. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 125 AND 130...I-99 BETWEEN MILE MARKERS 9 AND 50. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN EXPRESSWAY...ROUTE 22...ROUTE 30...ROUTE 219...ROUTE 220. FORECASTER: DEVOIR
Local storm report, Jun 12, 9:23 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
923 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG HARPER TAVERN 40.41N 76.57W
06/12/2007 LEBANON PA EMERGENCY MNGR
TREES DOWN.
0508 PM TSTM WND DMG 4 S HERNDON 40.65N 76.85W
06/12/2007 NORTHUMBERLAND PA LAW ENFORCEMENT
TREES DOWN ON WIRES
0545 PM TSTM WND DMG SSE NEWPORT 40.48N 77.13W
06/12/2007 PERRY PA LAW ENFORCEMENT
NUMEROUS TREES DOWN
0605 PM TSTM WND DMG BENTON 41.19N 76.39W
06/12/2007 COLUMBIA PA LAW ENFORCEMENT
TREES DOWN.
0615 PM TSTM WND DMG 2 SSW ORANGEVILLE 41.05N 76.43W
06/12/2007 COLUMBIA PA LAW ENFORCEMENT
TREES DOWN.
0637 PM HAIL HUGHESVILLE 41.24N 76.73W
06/12/2007 M1.00 INCH LYCOMING PA TRAINED SPOTTER
NICKEL TO QUARTER SIZED HAIL FELL FOR 2 MINUTES
0715 PM TSTM WND DMG 4 NNW GREENCASTLE 39.84N 77.76W
06/12/2007 FRANKLIN PA LAW ENFORCEMENT
TREES DOWN
&&
GD/DM/BL/TMThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:47 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 58 min |
| Jun 13, 2:05 PM EDT | Severe Thunderstorm Warning | CTP | Elk | 55 min |
| Jun 13, 2:14 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 46 min |
| Jun 13, 2:16 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 29 min |
| Jun 13, 2:30 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 60 min |
| Jun 13, 2:44 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 31 min |
| Jun 13, 2:51 PM EDT | Severe Thunderstorm Warning | CTP | Northumberland | 54 min |
| Jun 13, 2:57 PM EDT | Severe Thunderstorm Warning | CTP | Snyder | 48 min |
| Jun 13, 3:06 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 54 min |
| Jun 13, 3:25 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 65 min |
| Jun 13, 3:31 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Lebanon, Perry, Schuylkill | 74 min |
| Jun 13, 3:41 PM EDT | Severe Thunderstorm Warning | CTP | Cambria | 64 min |
| Jun 13, 3:47 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 43 min |
| Jun 13, 3:54 PM EDT | Severe Thunderstorm Warning | CTP | Huntingdon | 51 min |
| Jun 13, 4:01 PM EDT | Tornado Warning | CTP | Lancaster | 29 min |
| Jun 13, 4:12 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, York | 78 min |
| Jun 13, 4:28 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 32 min |
| Jun 13, 4:39 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin | 66 min |
| Jun 13, 4:46 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon | 44 min |
| Jun 13, 5:04 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 56 min |
| Jun 13, 5:04 PM EDT | Tornado Warning | CTP | York | 26 min |
| Jun 13, 5:28 PM EDT | Severe Thunderstorm Warning | CTP | Fulton | 62 min |
| Jun 13, 5:39 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 36 min |
| Jun 13, 5:54 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 66 min |
| Jun 13, 6:10 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 50 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.